Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2010, Article ID 303412, 9 pages
http://dx.doi.org/10.1155/2010/303412
Research Article

-Subalgebras in BCK/BCI-Algebras Based on Point -Structures

1Department of Mathematics Education (and RINS), Gyeongsang National University, Chinju 660-701, Republic of Korea
2Department of Mathematics, Hanyang University, Seoul 133-791, Republic of Korea
3Department of Mathematics, University of Ulsan, Ulsan 680-749, Republic of Korea

Received 16 March 2010; Revised 10 August 2010; Accepted 2 September 2010

Academic Editor: Andrzej Skowron

Copyright © 2010 Young Bae Jun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Young Bae Jun, Min Su Kang, and Chul Hwan Park, “-Subalgebras in BCK/BCI-Algebras Based on Point -Structures,” International Journal of Mathematics and Mathematical Sciences, vol. 2010, Article ID 303412, 9 pages, 2010. https://doi.org/10.1155/2010/303412.